American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 50 of 50 found      Go to page: 1 2

[31] Indranil Biswas. Vector bundles with holomorphic connection over a projective manifold with tangent bundle of nonnegative degree. Proc. Amer. Math. Soc. 126 (1998) 2827-2834. MR 1459109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Massimiliano Mella. Vector bundles on log terminal varieties. Proc. Amer. Math. Soc. 126 (1998) 2199-2204. MR 1469425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Montserrat Teixidor i Bigas. Curves in Grassmannians. Proc. Amer. Math. Soc. 126 (1998) 1597-1603. MR 1459153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Atsushi Noma. Ample and spanned vector bundles of top Chern number two on smooth projective varieties. Proc. Amer. Math. Soc. 126 (1998) 35-43. MR 1459141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Charles Weibel. Cyclic homology for schemes. Proc. Amer. Math. Soc. 124 (1996) 1655-1662. MR 1277141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Rosa M. Miró-Roig. A cohomological class of vector bundles . Proc. Amer. Math. Soc. 120 (1994) 1003-1008. MR 1172953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Alberto Alzati. A new Castelnuovo bound for two codimensional subvarieties of ${\bf P}\sp r$ . Proc. Amer. Math. Soc. 114 (1992) 607-611. MR 1074747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] A. P. Rao. Two families of stable bundles with the same spectrum . Proc. Amer. Math. Soc. 109 (1990) 579-584. MR 1019280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Donu Arapura and David B. Jaffe. On Kodaira vanishing for singular varieties . Proc. Amer. Math. Soc. 105 (1989) 911-916. MR 952313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Richard G. Swan. A simple proof of Gabber's theorem on projective modules over a localized local ring . Proc. Amer. Math. Soc. 103 (1988) 1025-1030. MR 954977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Giorgio Bolondi. Smoothing curves by reflexive sheaves . Proc. Amer. Math. Soc. 102 (1988) 797-803. MR 934845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Amnon Neeman. A weak GAGA statement for arbitrary morphisms . Proc. Amer. Math. Soc. 100 (1987) 429-432. MR 891140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] A. Papantonopoulou. Corrigendum to: ``Surfaces in the Grassmann variety $G(1,3)$'' [Proc. Amer. Math. Soc. {\bf 77} (1979), no. 1, 15--18; MR0539621 (80j:14045)] . Proc. Amer. Math. Soc. 95 (1985) 330. MR 801349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Georges Elencwajg. Brauer group of fibrations and symmetric products of curves . Proc. Amer. Math. Soc. 94 (1985) 597-602. MR 792268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Roy H. Ogawa. On the surjectivity of $\Gamma (E)\otimes \Gamma (F)\rightarrow \Gamma (E\otimes F)$ . Proc. Amer. Math. Soc. 85 (1982) 342-344. MR 656098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Aigli Papantonopoulou. Surfaces in the Grassmann variety $G(1,\,3)$ . Proc. Amer. Math. Soc. 77 (1979) 15-18. MR 539621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Moshe Roitman. A note on D. Quillen's paper: ``Projective modules over polynomial rings'' (Invent. Math. {\bf 36} (1976), 167--171) . Proc. Amer. Math. Soc. 64 (1977) 231-232. MR 0444638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Charles C. Hanna. Decomposing algebraic vector bundles on the projective line . Proc. Amer. Math. Soc. 61 (1976) 196-200. MR 0429898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] F. R. Demeyer and M. A. Knus. The Brauer group of a real curve . Proc. Amer. Math. Soc. 57 (1976) 227-232. MR 0412193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Moshe Roitman. On Serre's problem on projective modules . Proc. Amer. Math. Soc. 50 (1975) 45-52. MR 0387266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 50 of 50 found      Go to page: 1 2